Alert archive / New York / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 16, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 17, 2024, 2:57 PM EDT for 4 counties in New York. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2024, 2:57 PM EDT (18:57 UTC)
- Expired
- Jun 17, 2024, 4:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allegany County, NY, Cattaraugus County, NY, Livingston County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 70 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 3:05 PM EDT | TSTM WND DMG | Bliss, NY | Trees and wires down in the Town of Bliss. |
| Jun 17, 3:30 PM EDT | TSTM WND DMG | 1 S Mount Morris, NY | Trees and wires down in Mount Morris. |
| Jun 17, 3:45 PM EDT | TSTM WND DMG | Groveland, NY | Trees and wires down in Groveland. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1877 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
176
WUUS51 KBUF 171857
SVRBUF
NYC003-009-051-121-172000-
/O.NEW.KBUF.SV.W.0016.240617T1857Z-240617T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
257 PM EDT Mon Jun 17 2024
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Southern Wyoming County in western New York...
Northeastern Cattaraugus County in western New York...
Southwestern Livingston County in western New York...
Northern Allegany County in western New York...
* Until 400 PM EDT.
* At 257 PM EDT, a severe thunderstorm was located near Arcade, or 18
miles southeast of East Aurora, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dansville, Letchworth State Park, Perry, Mount Morris, Conesus,
Arcade, Portageville, Houghton, Yorkshire, and Groveland.
This includes Interstate 390 between exits 4 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4250 7849 4253 7848 4254 7846 4258 7847
4270 7843 4273 7762 4258 7764 4258 7766
4254 7766 4253 7772 4235 7773
TIME...MOT...LOC 1857Z 276DEG 20KT 4258 7835
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
HSK3 follow-up statements
952
WWUS51 KBUF 171920
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
320 PM EDT Mon Jun 17 2024
NYC009-171930-
/O.CAN.KBUF.SV.W.0016.000000T0000Z-240617T2000Z/
Cattaraugus NY-
320 PM EDT Mon Jun 17 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CATTARAUGUS
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 4247 7831 4252 7831 4270 7825 4273 7762
4258 7764 4258 7766 4254 7766 4253 7772
4235 7773
TIME...MOT...LOC 1920Z 271DEG 22KT 4258 7814
$$
NYC003-051-121-172000-
/O.CON.KBUF.SV.W.0016.000000T0000Z-240617T2000Z/
Wyoming NY-Livingston NY-Allegany NY-
320 PM EDT Mon Jun 17 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN WYOMING...SOUTHWESTERN LIVINGSTON AND NORTHERN
ALLEGANY COUNTIES...
At 320 PM EDT, a severe thunderstorm was located near Portageville,
or 9 miles southwest of Letchworth State Park, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dansville, Letchworth State Park, Perry, Mount Morris, Conesus,
Portageville, Houghton, Groveland, Nunda, and Eagle.
This includes Interstate 390 between exits 4 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4247 7831 4252 7831 4270 7825 4273 7762
4258 7764 4258 7766 4254 7766 4253 7772
4235 7773
TIME...MOT...LOC 1920Z 271DEG 22KT 4258 7814
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
HSK099
WWUS51 KBUF 171948
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
348 PM EDT Mon Jun 17 2024
NYC121-171958-
/O.CAN.KBUF.SV.W.0016.000000T0000Z-240617T2000Z/
Wyoming NY-
348 PM EDT Mon Jun 17 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WYOMING COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 4241 7801 4272 7792 4273 7762 4258 7764
4258 7766 4254 7766 4253 7772 4235 7773
TIME...MOT...LOC 1948Z 272DEG 24KT 4258 7780
$$
NYC003-051-172000-
/O.CON.KBUF.SV.W.0016.000000T0000Z-240617T2000Z/
Livingston NY-Allegany NY-
348 PM EDT Mon Jun 17 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHWESTERN LIVINGSTON AND NORTHEASTERN ALLEGANY COUNTIES...
At 348 PM EDT, a severe thunderstorm was located near Dansville,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Law enforcement.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dansville, Letchworth State Park, Mount Morris, Conesus, Groveland,
Nunda, Ossian, Canaseraga, Birdsall, and Ossian Center.
This includes Interstate 390 between exits 4 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4241 7801 4272 7792 4273 7762 4258 7764
4258 7766 4254 7766 4253 7772 4235 7773
TIME...MOT...LOC 1948Z 272DEG 24KT 4258 7780
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mitchell326
WWUS51 KBUF 172006
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
406 PM EDT Mon Jun 17 2024
NYC003-051-172014-
/O.EXP.KBUF.SV.W.0016.000000T0000Z-240617T2000Z/
Livingston NY-Allegany NY-
406 PM EDT Mon Jun 17 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LIVINGSTON AND
NORTHEASTERN ALLEGANY COUNTIES HAS EXPIRED...
A new warning has been issued for portions of the area previously
under the severe thunderstorm warning.
&&
LAT...LON 4241 7801 4272 7792 4273 7762 4258 7764
4258 7766 4254 7766 4253 7772 4235 7773
TIME...MOT...LOC 2004Z 276DEG 20KT 4257 7769
$$
WelchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:50 PM EDT, 7 minutes earlier.
Area forecast discussion, Jun 17, 2:50 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
250 PM EDT Mon Jun 17 2024
.SYNOPSIS...
Hot and humid weather through at least Thursday with apparent
temperatures during this time likely to reach 100F at many
locations Tuesday and Wednesday. There will also be scattered
showers and thunderstorms at times, especially during the
afternoon and early evening hours.
&&
.NEAR TERM /THROUGH TUESDAY/...
A convectively induced shortwave across southern Ontario
province and eastern Lake Erie will move across the area
through this evening. Showers and thunderstorms generated by
this have been somewhat suppressed by the lake breeze on Lake
Erie, but as this shortwave and moisture moves across the
greater instability which is in place east of the lake breeze
expect the showers and storms to increase in areal coverage.
This is fairly well captured by mesoscale guidance, with showers
and thunderstorms expected to expand across the Western
Southern Tier, upper Genesee River valley, and Western Finger
Lakes regions. Some storms may also develop in Niagara County
along the northern fringe of the lake breeze. Fairly weak flow
aloft will result in slow moving storms, with a potenial for
locally heavy downpours. MCV will somewhat enhance the limited
wind shear in place with a low, but non-zero risk for severe
thunderstorms with gusty winds the primary risk. Given these
factors SPC has introduced a marginal risk for severe weather
for today.
Otherwise, this afternoon will be hot and humid. Highs will
generally range from the upper 80s to lower 90s. Apparent
temperatures will rise into the mid to upper 90s in the lower
Genesee Valley and Western Finger lakes where a Heat Advisory is
in place. A few spots will be slightly cooler where showers and
storms develop.
Tonight will be warm and muggy with lows in the upper 60s to
lower 70s. Can't rule out a few showers within this muggy and
still unstable atmosphere. There also could be some fog in the
Southern Tier river valleys tonight, especially at locations
which get rain today.
Slightly warmer aloft on Tuesday with 850mb temperatures rising
to about +20C. It will also be more humid with dew points rising
to around 70. This combination will result in dangerously hot
conditions outside with heat index values in the upper 90s to
lower 100s. Forecast highs trended slightly down due to the
increased confidence in daytime instability showers and
thunderstorms which will result in modest/localized relief from
the heat. However, with this, dew points and moisture are
slightly higher so heat index values still support a Heat
Advisory for the entire forecast area.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
...Heat Advisory in effect for the entire area as dangerous heat
builds through mid week...
Surface high pressure will remained anchored along the eastern
seaboard as a slow amplification of the eastern CONUS ridge
takes place during the period. This will result in a deep southerly
flow which will bring HOT and HUMID conditions during the day and
WARM and MUGGY conditions at night.
Mid level ridge will be firmly in place Wednesday with
ensembles showing heights around approaching 600 dm. 850 mb
temperatures stay around +20C. Most high temperatures again in
the lower 90s across the region with valley locations reaching
the mid to upper 90s, with apparent temperatures in the upper
90s to lower 100s from midday through the afternoon. Nighttime
temperatures will also remain elevated, with muggy conditions
lasting even if heat index values drop some after sunset.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
...Dangerous Heat Wave Will Continue For The Region Through At
Least Thursday...
Model consensus shows the axis of the anomalously strong nearly 600
decameter ridge will be just to our south and southeast Thursday,
just a slight jog from its position on Wednesday. This may bring 500
mb heights down just a smidge, along with surface temperatures/dew
points possibly a couple of degrees cooler. All in all, very similar
to the hot and steamy conditions expected for Tuesday/Wednesday,
which will make Thursday the most oppressive day of the long term
period with heat index values again ranging from the mid 90s to very
low 100s for the bulk of western and northcentral NY.
Positioning/proximity of the upper level ridge will suppress most,
if not all convection, especially across western NY. Better chance
for an isolated shower/storm would be toward the North Country/Saint
Lawrence Valley closer to the northern periphery of the ridge.
A very gradual day-to-day 'cooling' is then expected for the Fri-Sun
timeframe as successive shortwaves traversing eastward through
central and eastern Canada slowly suppress the ridge to the south,
leaving a quasi-zonal flow in place across the CONUS by the end of
the period. That said, still want to emphasize that conditions are
still going to remain very warm to hot with elevated humidity
levels. In terms of temperatures, upper 80s/low 90s Friday will
slowly trend downward to the mid and upper 80s by the end of the
weekend, with the highest elevations several degrees cooler
respectively on any given day. Heat index values will reach the low
to mid 90s for all of the lower terrain Friday afternoon, upper 80s
to low 90s Saturday afternoon, and mid 80s to near 90 by Sunday.
In terms of precipitation, there will be some increase in convection
potential as we close out the work week and head into next weekend.
This will be owed to mainly two things: Upper level
disturbances riding the northern periphery of the upper ridge
passing closer and closer to the area as the center of the ridge
slowly sags further south through the period, while a surface
boundary also sags south toward the region from Canada. Areas
that do receive some showers/storms, will enjoy some relief,
however any reprieve will only be temporary.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
For the 18Z TAFS, there will be mainly VFR flight conditions.
However, a few showers and thunderstorms cannot be ruled out
across Western NY this afternoon which may briefly produce MVFR
or lower flight conditions. Any impacts will be brief.
Fog is possible in the Southern Tier river valleys. Confidence
is too low to include in the KJHW TAF but there a risk it will
develop there.
Otherwise, mainly VFR flight conditions on Tuesday morning then
more showers and storms will develop during the afternoon hours.
Localized MVFR or lower possible.
Outlook...
Tuesday through Saturday...Mainly VFR, but a chance for
afternoon and evening thunderstorms inland from the lakes.
&&
.MARINE...
High pressure will be near the eastern Great Lakes through much of
this week, offering light winds, generally 15 knots or less on the
lakes.
&&
.CLIMATE...
A prolonged period of heat is expected for our region, starting
Monday June 17th. Below are record high temperatures for our three
main climate sites:
...Buffalo...
...Date.....Record Maximum (F)...Record warm Minimum (F)...
...June 17........94/1994............73/2006
...June 18........95/1994............73/2006
...June 19........90/2001............73/1919
...June 20........92/1995............73/2012
...Rochester...
...Date.....Record Maximum (F)...Record warm Minimum (F)...
...June 17........94/1994............70/1994
...June 18........97/1957............72/2018
...June 19........95/2001............72/1919
...June 20........95/1953............72/1923
...Watertown...
...Date.....Record Maximum (F)...Record warm Minimum (F)...
...June 17........89/1994............68/1949
...June 18........91/1957............70/1992
...June 19........91/2007............70/1949
...June 20........90/1971............71/2012
Temperature records for Buffalo and Rochester date back to 1871.
Temperature records for Watertown date back to 1949.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory from noon Tuesday to 8 PM EDT Thursday for
NYZ001-002-006>008-010>012-019>021-085.
Heat Advisory until 8 PM EDT Thursday for NYZ003>005-013-014.
MARINE...None.
&&
SYNOPSIS...Apffel/Thomas
NEAR TERM...Apffel
SHORT TERM...TMA
LONG TERM...JM
AVIATION...Apffel
MARINE...Apffel/Thomas
CLIMATE...ThomasHazardous weather outlook, Jun 17, 4:18 AM EDT, 10 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 418 AM EDT Mon Jun 17 2024 NYZ001-002-010>012-019>021-085-180830- Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus- Allegany-Southern Erie- 418 AM EDT Mon Jun 17 2024 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>005-013-014-180830- Monroe-Wayne-Northern Cayuga-Livingston-Ontario- 418 AM EDT Mon Jun 17 2024 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-180830- Oswego-Jefferson-Lewis- 418 AM EDT Mon Jun 17 2024 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-180830- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 418 AM EDT Mon Jun 17 2024 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jun 17, 2:37 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Buffalo NY
237 PM EDT Mon Jun 17 2024
NYZ012-020-021-085-171900-
Cattaraugus NY-Allegany NY-Southern Erie NY-Wyoming NY-
237 PM EDT Mon Jun 17 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WYOMING...NORTHEASTERN
CATTARAUGUS...SOUTHEASTERN ERIE AND NORTHWESTERN ALLEGANY COUNTIES
THROUGH 300 PM EDT...
At 237 PM EDT, Doppler radar was tracking a strong thunderstorm over
Chaffee, or 14 miles south of East Aurora, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Letchworth State Park, Arcade, Houghton, Chaffee, Portageville,
Yorkshire, Holland, Sardinia, Eagle, Pike, Delevan, Castile, Silver
Springs, Gainesville, Hermitage, Fillmore, Bliss, Rossburg,
Farmersville Station, and Java Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4246 7866 4267 7855 4266 7801 4259 7803
4258 7805 4257 7804 4256 7805 4254 7805
4253 7806 4238 7809
TIME...MOT...LOC 1837Z 275DEG 17KT 4257 7852
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HSKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:37 PM EDT | Special Weather Statement | BUF | Wyoming | 23 min |
| Jun 17, 3:18 PM EDT | Special Weather Statement | BUF | Livingston | 27 min |
| Jun 17, 3:44 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 61 min |
| Jun 17, 4:09 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 66 min |
| Jun 17, 4:38 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston | 67 min |
| Jun 17, 4:43 PM EDT | Special Weather Statement | BUF | Chautauqua | 47 min |
| Jun 17, 5:13 PM EDT | Special Weather Statement | BUF | Allegany | 47 min |
| Jun 17, 5:14 PM EDT | Special Weather Statement | BUF | Cayuga | 61 min |
| Jun 17, 5:38 PM EDT | Special Weather Statement | BUF | Allegany | 67 min |
| Jun 17, 6:37 PM EDT | Special Weather Statement | BUF | Cattaraugus | 53 min |
Nearby
Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.